Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What cream is useful to remove dark spots in my face ?

I use melacare cream for last 1month now my face have dark spots what shell i do.plz give me a good sollution. Age 27.male
Asked On : Mon, 23 May 2011
Answers:  1 Views:  771
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

Paritosh,melacare is a triple combination cream for pigmentation.It is a doctors prescribed cream and should be used only under dermatologist supervision.If used for long it can cause lot of problems like it can lead to pimples,rosacea,fine lines on face, capillaries etc.It has been seen that lot of chemist give this creams to patients without understanding the probable complications of the creams.I hope that ,you have been prescribed this by a dermatologist .
There are certain precautions to be taken while one uses this cream,I hope this has been discussed by your dermatologist.
I would advise you to stop the cream now as you have already overused this cream.
For pigmentation you can use hydroquinone based creams at night and a sunscreen in the morning.You can also use creams containing kojic acid or vitamin c .
You can also go for chemical peels from a dermatologist.
The treatment might be long and then you have to maintain the results too with proper creams and precautions.

I hope this would help you ,if you have any further questions you can write back to us,


Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor